# SDR IPXA2025012681517

- Difficulty date: January 8, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UPA2551066100000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO FR38.2 HAS TWO BROKEN BRACKET ON L/H SIDE FOR FLOOR SUPPORT BEAM.  INSTALLED 2EA BRACKETS IAW-A300-SRM-51-40-21.
